Alert archive / Georgia / Freeze Warnings in 2010

Freeze Warning 21, NWS Jacksonville, FL

March 5, 20106 counties in Florida; 12 counties in Georgia

NWS Jacksonville, FL issued this freeze warning at Mar 5, 2010, 1:50 PM EST for 6 counties in Florida; 12 counties in Georgia. It took effect at Mar 6, 2010, 3:00 AM EST. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Mar 5, 2010, 1:50 PM EST (18:50 UTC)
In effect from
Mar 6, 2010, 3:00 AM EST
Expired
Mar 6, 2010, 8:00 AM EST
In force
5 hr
Issued by
NWS Jacksonville, FL

Counties Baker County, FL, Bradford County, FL, Gilchrist County, FL, Nassau County, FL, Suwannee County, FL, Union County, FL, Appling County, GA, Atkinson County, GA, Bacon County, GA, Brantley County, GA, Camden County, GA, Clinch County, GA, Coffee County, GA, Echols County, GA, Glynn County, GA, Jeff Davis County, GA, Pierce County, GA, Wayne County, GA

The nearest sounding before it

Jacksonville, FL (KJAX), launched 12:00Z, 6.8 hours before the alert went out and 78 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 12:00Z on 2010-03-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 12:00Z on 2010-03-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -50 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1363 m above ground
0-6 km bulk shear
77 kt
0-1 km storm-relative helicity
-50 m²/s²
0-3 km storm-relative helicity
46 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

296 
WWUS72 KJAX 051850
NPWJAX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE JACKSONVILLE FL
150 PM EST FRI MAR 5 2010

GAZ153-165-052000-
/O.CAN.KJAX.FZ.A.0018.100306T0800Z-100306T1300Z/
INLAND GLYNN-INLAND CAMDEN-
INCLUDING THE CITY OF...WOODBINE
150 PM EST FRI MAR 5 2010

...FREEZE WATCH IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS CANCELLED THE
FREEZE WATCH. 

TEMPERATURES WILL BOTTOM OUT IN THE LOWER 30S BUT ONLY FOR A SHORT
TIME JUST PRIOR TO SUNRISE.

$$

FLZ020>023-030-031-035-036-GAZ132>136-149>152-162>164-061300-
/O.UPG.KJAX.FZ.A.0018.100306T0800Z-100306T1300Z/
/O.NEW.KJAX.FZ.W.0021.100306T0800Z-100306T1300Z/
HAMILTON-SUWANNEE-COLUMBIA-BAKER-UNION-BRADFORD-GILCHRIST-ALACHUA-
COFFEE-JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE-
BRANTLEY-ECHOLS-CLINCH-CHARLTON-
INCLUDING THE CITIES OF...JASPER...LIVE OAK...LAKE CITY...
MACCLENNY...LAKE BUTLER...STARKE...TRENTON...GAINESVILLE...
DOUGLAS...HAZLEHURST...ALMA...BAXLEY...JESUP...PEARSON...
WAYCROSS...BLACKSHEAR...NAHUNTA...STATENVILLE...HOMERVILLE...
FOLKSTON
150 PM EST FRI MAR 5 2010

...FREEZE WARNING IN EFFECT FROM 3 AM TO 8 AM EST SATURDAY...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 3 AM TO 8 AM EST SATURDAY. THE
FREEZE WATCH IS NO LONGER IN EFFECT. 

ONE ADDITIONAL NIGHT OF SUBFREEZING CONDITIONS ARE IN STORE FOR
TONIGHT INTO SATURDAY MORNING WITH TWO TO FOUR HOURS OF
TEMPERATURES BETWEEN 30 AND 32.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
EXPECTED FOR AT LEAST 2 HOURS.  APPROPRIATE ACTION SHOULD BE
TAKEN TO ENSURE TENDER VEGETATION...OUTDOOR PETS...AND EXPOSED
WATER PIPES HAVE ADEQUATE PROTECTION FROM THE COLD TEMPERATURES.
YOUNG CHILDREN...THE ELDERLY AND THE HOMELESS ARE ESPECIALLY
VULNERABLE TO THE COLD. TAKE MEASURES TO PROTECT THEM.

&&

$$

FLZ040-061300-
/O.NEW.KJAX.FZ.W.0021.100306T0800Z-100306T1300Z/
MARION-
INCLUDING THE CITY OF...OCALA
150 PM EST FRI MAR 5 2010

...FREEZE WARNING IN EFFECT FROM 3 AM TO 8 AM EST SATURDAY...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 3 AM TO 8 AM EST SATURDAY. 

ONE ADDITIONAL NIGHT OF SUBFREEZING CONDITIONS ARE IN STORE FOR
TONIGHT INTO SATURDAY MORNING WITH TWO TO FOUR HOURS OF
TEMPERATURES BETWEEN 30 AND 32..

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
EXPECTED FOR AT LEAST 2 HOURS.  APPROPRIATE ACTION SHOULD BE
TAKEN TO ENSURE TENDER VEGETATION...OUTDOOR PETS...AND EXPOSED
WATER PIPES HAVE ADEQUATE PROTECTION FROM THE COLD TEMPERATURES.
YOUNG CHILDREN...THE ELDERLY AND THE HOMELESS ARE ESPECIALLY
VULNERABLE TO THE COLD. TAKE MEASURES TO PROTECT THEM.

&&

$$

DEESE
4 follow-up statements
723 
WWUS72 KJAX 060119
NPWJAX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE JACKSONVILLE FL
819 PM EST FRI MAR 5 2010

FLZ020>023-030-031-035-036-040-GAZ132>136-149>152-162>164-061300-
/O.CON.KJAX.FZ.W.0021.100306T0800Z-100306T1300Z/
HAMILTON-SUWANNEE-COLUMBIA-BAKER-UNION-BRADFORD-GILCHRIST-ALACHUA-
MARION-COFFEE-JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE-
BRANTLEY-ECHOLS-CLINCH-CHARLTON-
INCLUDING THE CITIES OF...JASPER...LIVE OAK...LAKE CITY...
MACCLENNY...LAKE BUTLER...STARKE...TRENTON...GAINESVILLE...
OCALA...DOUGLAS...HAZLEHURST...ALMA...BAXLEY...JESUP...PEARSON...
WAYCROSS...BLACKSHEAR...NAHUNTA...STATENVILLE...HOMERVILLE...
FOLKSTON
819 PM EST FRI MAR 5 2010

...FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 8 AM EST
SATURDAY...

A FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 8 AM EST
SATURDAY. 

ONE ADDITIONAL NIGHT OF SUBFREEZING CONDITIONS ARE IN STORE FOR
TONIGHT INTO SATURDAY MORNING WITH TWO TO FOUR HOURS OF TEMPERATURES
BETWEEN 30 AND 32. IN ADDITION...SCATTERED FROST IS EXPECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
EXPECTED FOR AT LEAST 2 HOURS.  APPROPRIATE ACTION SHOULD BE
TAKEN TO ENSURE TENDER VEGETATION...OUTDOOR PETS...AND EXPOSED
WATER PIPES HAVE ADEQUATE PROTECTION FROM THE COLD TEMPERATURES.
YOUNG CHILDREN...THE ELDERLY AND THE HOMELESS ARE ESPECIALLY
VULNERABLE TO THE COLD. TAKE MEASURES TO PROTECT THEM.

&&

$$

FLZ024-025-032-037-GAZ153-154-165-166-061300-
/O.NEW.KJAX.FR.Y.0004.100306T0800Z-100306T1300Z/
NASSAU-DUVAL-CLAY-PUTNAM-INLAND GLYNN-COASTAL GLYNN-INLAND CAMDEN-
COASTAL CAMDEN-
INCLUDING THE CITIES OF...FERNANDINA BEACH...JACKSONVILLE...
GREEN COVE SPRINGS...PALATKA...BRUNSWICK...WOODBINE...ST MARYS
819 PM EST FRI MAR 5 2010

...FROST ADVISORY IN EFFECT FROM 3 AM TO 8 AM EST SATURDAY...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 8 AM EST SATURDAY. 

WIDESPREAD FROST IS EXPECTED TO FORM TONIGHT WEST OF THE INTRACOASTAL
WATERWAY...WITH MAINLY PATCHY FROST EXPECTED NEAR THE COAST. THE
BEST TIME OF FROST FORMATION WILL BE BETWEEN 3 AM AND 8 AM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

ECZ
173 
WWUS72 KJAX 060543
NPWJAX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1243 AM EST SAT MAR 6 2010

FLZ024-025-032-037-GAZ153-154-165-166-061300-
/O.UPG.KJAX.FR.Y.0004.100306T0800Z-100306T1300Z/
/O.EXA.KJAX.FZ.W.0021.100306T0800Z-100306T1300Z/
NASSAU-DUVAL-CLAY-PUTNAM-INLAND GLYNN-COASTAL GLYNN-INLAND CAMDEN-
COASTAL CAMDEN-
INCLUDING THE CITIES OF...FERNANDINA BEACH...JACKSONVILLE...
GREEN COVE SPRINGS...PALATKA...BRUNSWICK...WOODBINE...ST MARYS
1243 AM EST SAT MAR 6 2010

...FREEZE WARNING IN EFFECT UNTIL 8 AM EST THIS MORNING...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT UNTIL 8 AM EST THIS MORNING. 

A FREEZE WITH WIDESPREAD FROST IS EXPECTED TONIGHT WEST OF I-95
WITH MAINLY PATCHY FROST EXPECTED NEAR THE COAST AND RIVER. LOW
TEMPERATURES ARE EXPECTED TO BOTTOM OUT IN THE UPPER 20S TO NEAR
30 EARLY SATURDAY MORNING WEST I-95.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
EXPECTED FOR AT LEAST 2 HOURS.  APPROPRIATE ACTION SHOULD BE
TAKEN TO ENSURE TENDER VEGETATION...OUTDOOR PETS...AND EXPOSED
WATER PIPES HAVE ADEQUATE PROTECTION FROM THE COLD TEMPERATURES.
YOUNG CHILDREN...THE ELDERLY AND THE HOMELESS ARE ESPECIALLY
VULNERABLE TO THE COLD. TAKE MEASURES TO PROTECT THEM.

&&

$$

FLZ020>023-030-031-035-036-040-GAZ132>136-149>152-162>164-061300-
/O.CON.KJAX.FZ.W.0021.100306T0800Z-100306T1300Z/
HAMILTON-SUWANNEE-COLUMBIA-BAKER-UNION-BRADFORD-GILCHRIST-ALACHUA-
MARION-COFFEE-JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE-
BRANTLEY-ECHOLS-CLINCH-CHARLTON-
INCLUDING THE CITIES OF...JASPER...LIVE OAK...LAKE CITY...
MACCLENNY...LAKE BUTLER...STARKE...TRENTON...GAINESVILLE...
OCALA...DOUGLAS...HAZLEHURST...ALMA...BAXLEY...JESUP...PEARSON...
WAYCROSS...BLACKSHEAR...NAHUNTA...STATENVILLE...HOMERVILLE...
FOLKSTON
1243 AM EST SAT MAR 6 2010

...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM EST THIS MORNING...

A FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM EST THIS MORNING. 

SUBFREEZING TEMPERATURES AND WIDESPREAD FROST ARE FORECAST 
FOR TONIGHT INTO EARLY SATURDAY MORNING. LOW TEMPERATURES 
ARE FORECAST TO BOTTOM OUT FROM THE UPPER 20S TO NEAR 30 
EARLY SATURDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
EXPECTED FOR AT LEAST 2 HOURS.  APPROPRIATE ACTION SHOULD BE
TAKEN TO ENSURE TENDER VEGETATION...OUTDOOR PETS...AND EXPOSED
WATER PIPES HAVE ADEQUATE PROTECTION FROM THE COLD TEMPERATURES.
YOUNG CHILDREN...THE ELDERLY AND THE HOMELESS ARE ESPECIALLY
VULNERABLE TO THE COLD. TAKE MEASURES TO PROTECT THEM.

&&

$$

PP
510 
WWUS72 KJAX 060856
NPWJAX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE JACKSONVILLE FL
356 AM EST SAT MAR 6 2010

FLZ020>023-030-031-035-036-040-GAZ132>136-149>152-162>164-070000-
/O.NEW.KJAX.FZ.A.0019.100307T0800Z-100307T1300Z/
/O.CON.KJAX.FZ.W.0021.000000T0000Z-100306T1300Z/
HAMILTON-SUWANNEE-COLUMBIA-BAKER-UNION-BRADFORD-GILCHRIST-ALACHUA-
MARION-COFFEE-JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE-
BRANTLEY-ECHOLS-CLINCH-CHARLTON-
INCLUDING THE CITIES OF...JASPER...LIVE OAK...LAKE CITY...
MACCLENNY...LAKE BUTLER...STARKE...TRENTON...GAINESVILLE...
OCALA...DOUGLAS...HAZLEHURST...ALMA...BAXLEY...JESUP...PEARSON...
WAYCROSS...BLACKSHEAR...NAHUNTA...STATENVILLE...HOMERVILLE...
FOLKSTON
356 AM EST SAT MAR 6 2010

...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM EST THIS MORNING...
...FREEZE WATCH IN EFFECT FROM LATE TONIGHT THROUGH SUNDAY
MORNING...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A FREEZE
WATCH...WHICH IS IN EFFECT FROM LATE TONIGHT THROUGH SUNDAY
MORNING. A FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM EST THIS
MORNING. 

SUBFREEZING TEMPERATURES AND WIDESPREAD FROST ARE FORECAST INTO
EARLY SATURDAY MORNING. SIMILAR CONDITIONS ARE FORECAST FOR
LATE TONIGHT INTO EARLY SUNDAY MORNING AND A FREEZE WATCH HAS
BEEN POSTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
EXPECTED FOR AT LEAST 2 HOURS.  APPROPRIATE ACTION SHOULD BE
TAKEN TO ENSURE TENDER VEGETATION...OUTDOOR PETS...AND EXPOSED
WATER PIPES HAVE ADEQUATE PROTECTION FROM THE COLD TEMPERATURES.
YOUNG CHILDREN...THE ELDERLY AND THE HOMELESS ARE ESPECIALLY
VULNERABLE TO THE COLD. TAKE MEASURES TO PROTECT THEM.

A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE FOR
AT LEAST 2 HOURS. PRECAUTIONS MAY BE REQUIRED TO PROTECT PLANTS...
PETS...PIPES AND THOSE SENSITIVE TO THE COLD IF A FREEZE WARNING
IS ISSUED.

&&

$$

FLZ024-025-032-037-GAZ153-154-165-166-061300-
/O.CON.KJAX.FZ.W.0021.000000T0000Z-100306T1300Z/
NASSAU-DUVAL-CLAY-PUTNAM-INLAND GLYNN-COASTAL GLYNN-INLAND CAMDEN-
COASTAL CAMDEN-
INCLUDING THE CITIES OF...FERNANDINA BEACH...JACKSONVILLE...
GREEN COVE SPRINGS...PALATKA...BRUNSWICK...WOODBINE...ST MARYS
356 AM EST SAT MAR 6 2010

...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM EST THIS MORNING...

A FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM EST THIS MORNING. 

A FREEZE WITH WIDESPREAD FROST IS EXPECTED EARLY THIS MORNING WEST
OF I- 95 WITH MAINLY PATCHY FROST EXPECTED NEAR THE COAST AND
RIVER. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
EXPECTED FOR AT LEAST 2 HOURS.  APPROPRIATE ACTION SHOULD BE
TAKEN TO ENSURE TENDER VEGETATION...OUTDOOR PETS...AND EXPOSED
WATER PIPES HAVE ADEQUATE PROTECTION FROM THE COLD TEMPERATURES.
YOUNG CHILDREN...THE ELDERLY AND THE HOMELESS ARE ESPECIALLY
VULNERABLE TO THE COLD. TAKE MEASURES TO PROTECT THEM.

&&

$$

PP
009 
WWUS72 KJAX 061303
NPWJAX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE JACKSONVILLE FL
803 AM EST SAT MAR 6 2010

FLZ020>023-030-031-035-036-040-GAZ132>136-149>152-162>164-062200-
/O.EXP.KJAX.FZ.W.0021.000000T0000Z-100306T1300Z/
/O.CON.KJAX.FZ.A.0019.100307T0800Z-100307T1300Z/
HAMILTON-SUWANNEE-COLUMBIA-BAKER-UNION-BRADFORD-GILCHRIST-ALACHUA-
MARION-COFFEE-JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE-
BRANTLEY-ECHOLS-CLINCH-CHARLTON-
INCLUDING THE CITIES OF...JASPER...LIVE OAK...LAKE CITY...
MACCLENNY...LAKE BUTLER...STARKE...TRENTON...GAINESVILLE...
OCALA...DOUGLAS...HAZLEHURST...ALMA...BAXLEY...JESUP...PEARSON...
WAYCROSS...BLACKSHEAR...NAHUNTA...STATENVILLE...HOMERVILLE...
FOLKSTON
803 AM EST SAT MAR 6 2010

...FREEZE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH
SUNDAY MORNING...
...FREEZE WARNING HAS EXPIRED THIS MORNING...

THE FREEZE WARNING IS NO LONGER IN EFFECT FOR THIS MORNING. A
FREEZE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH SUNDAY
MORNING.

SUBFREEZING TEMPERATURES AND WIDESPREAD FROST ARE FORECAST FOR
LATE TONIGHT INTO EARLY SUNDAY MORNING AND A FREEZE WATCH
CONTINUES IN EFFECT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE FOR
AT LEAST 2 HOURS. PRECAUTIONS MAY BE REQUIRED TO PROTECT PLANTS...
PETS...AND THOSE SENSITIVE TO THE COLD IF A FREEZE WARNING IS
ISSUED.

&&

$$

FLZ024-025-032-037-GAZ153-154-165-166-061415-
/O.EXP.KJAX.FZ.W.0021.000000T0000Z-100306T1300Z/
NASSAU-DUVAL-CLAY-PUTNAM-INLAND GLYNN-COASTAL GLYNN-INLAND CAMDEN-
COASTAL CAMDEN-
INCLUDING THE CITIES OF...FERNANDINA BEACH...JACKSONVILLE...
GREEN COVE SPRINGS...PALATKA...BRUNSWICK...WOODBINE...ST MARYS
803 AM EST SAT MAR 6 2010

...FREEZE WARNING HAS EXPIRED...

THE FREEZE WARNING IS NO LONGER IN EFFECT. 

$$

CARROLL

What forecasters said that day

The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this freeze warning went out at Mar 5, 8:49 AM EST, 5 hours 1 minute earlier.

Area forecast discussion, Mar 5, 8:49 AM EST, 5 hours 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
849 AM EST FRI MAR 5 2010

.UPDATE...UPPER RIDGE AND SURFACE HIGH CONTINUE WEST OF THE AREA
PROVIDING A COLD AND DRY NWLY FLOW. PRESSURE GRADIENT HAS RELAXED
CONSIDERABLY AS THE STRONG LOW PULLS FARTHER AWAY INTO THE N ATLC
AND THE RIDGE PUSHES INTO THE E/CENTRAL GULF OF MEXICO. EXPECT
ANOTHER SUNNY DAY WITH LIGHTER WINDS AND MAX TEMPS A TAD WARMER.

&&

.AVIATION...PREVAILING VFR TONIGHT. WINDS MAINLY NNW TO N AT 12
KT OR LESS.

&&

.MARINE... RECENT REPORTS FROM BUOY 41012 ARE WINDS NW 16G21KT WITH
SEAS OF 5-6 FT AND ARE RIGHT IN LINE WITH ONGOING SCEC CONDS FOR
OFFSHORE WATERS. NO CHANGES IN THE UPDATE.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  59  30  61  31 /   0   0   0   0
SSI  56  37  58  39 /   0   0   0   0
JAX  58  32  61  33 /   0   0   0   0
SGJ  57  38  58  38 /   0   0   0   0
GNV  61  30  63  31 /   0   0   0   0
OCF  62  31  64  33 /   0   0   0   0

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...FREEZE WATCH FROM LATE TONIGHT THROUGH SATURDAY MORNING FOR
     ALACHUA-BAKER-BRADFORD-COLUMBIA-GILCHRIST-HAMILTON-SUWANNEE-
     UNION.

     RED FLAG WARNING FROM NOON TODAY TO 6 PM EST THIS EVENING FOR
     ALACHUA-BAKER-BRADFORD-CLAY-COLUMBIA-DUVAL-FLAGLER-
     GILCHRIST-HAMILTON-MARION-NASSAU-PUTNAM-ST JOHNS-SUWANNEE-
     UNION.

     FIRE WEATHER WATCH SATURDAY AFTERNOON FOR BAKER-BRADFORD-CLAY-
     DUVAL-FLAGLER-NASSAU-PUTNAM-ST JOHNS-UNION.

     FIRE WEATHER WATCH FROM SATURDAY MORNING THROUGH SATURDAY
     AFTERNOON FOR ALACHUA-COLUMBIA-GILCHRIST-HAMILTON-MARION-
     SUWANNEE.

GA...FREEZE WATCH FROM LATE TONIGHT THROUGH SATURDAY MORNING FOR
     APPLING-ATKINSON-BACON-BRANTLEY-CHARLTON-CLINCH-COFFEE-
     ECHOLS-INLAND CAMDEN-INLAND GLYNN-JEFF DAVIS-PIERCE-WARE-
     WAYNE.

AM...NONE.
&&

MKT/PK
Hazardous weather outlook, Mar 5, 9:00 AM EST, 4 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSONVILLE FL
900 AM EST FRI MAR 5 2010

FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-061100-
HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-
ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE-
JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-
INLAND GLYNN-COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-
COASTAL CAMDEN-
900 AM EST FRI MAR 5 2010

THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA.

.DAY ONE...TODAY AND TONIGHT...

...FREEZE WATCH TONIGHT...
...MODERATE RISK OF RIP CURRENTS AT AREA BEACHES THIS AFTERNOON...

SUB-FREEZING TEMPERATURES ARE EXPECTED LATE TONIGHT INTO EARLY
SATURDAY MORNING ALONG WITH AREAS OF FROST ACROSS THE INLAND AREAS
AND A FREEZE WATCH REMAINS IN EFFECT.

DANGEROUS FIRE CONDITIONS ARE EXPECTED ACROSS NORTHEAST FLORIDA
DURING THE AFTERNOON.

A NORTHEAST SWELL HAS PROMPTED A MODERATE RISK OF RIP CURRENTS AT
THE AREA BEACHES. FURTHER DETAILS ARE IN THE SURF ZONE FORECAST.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...

DANGEROUS FIRE WEATHER CONDITIONS WILL EXIST ACROSS NORTHEAST
FLORIDA EACH AFTERNOON THROUGH THE WEEKEND.

A STRONG LOW PRESSURE SYSTEM MAY BRING A CHANCE OF THUNDERSTORMS
TO THE AREA THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.

PP/MKT

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 5, 4:33 AM ESTFire Weather WatchJAXBaker, Bradford, Flagler, Gilchrist, Nassau, Suwannee and 1 more9 hr
Mar 5, 1:59 PM ESTFire Weather WatchJAXBaker, Bradford, Flagler, Gilchrist, Nassau, Suwannee and 1 more25 hr
Mar 5, 1:59 PM ESTRed Flag WarningJAXBaker, Bradford, Flagler, Gilchrist, Nassau, Suwannee and 1 more29 hr

Nearby

Freeze Warnings in Georgia, 2010Freeze Warnings in Florida, 2010Every freeze warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.